# SDR SWIA201436681

- Difficulty date: March 8, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 47,515 hours, 39,387 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KTS FOR SPOILER CONFIGURATION WARNING & TRIPLE CHIME AURAL.  INTERROGATED SECU'S WITH NO FAULTS NOTED.
